Communications in Mathematical Physics

, Volume 85, Issue 2, pp 275–299

Boundary regularity for the Navier-Stokes equations in a half-space

  • Vladimir Scheffer
Article

DOI: 10.1007/BF01254460

Cite this article as:
Scheffer, V. Commun.Math. Phys. (1982) 85: 275. doi:10.1007/BF01254460

Abstract

Weak solutions to the nonstationary Navier-Stokes equations in a half-space are locally bounded at the boundary except for a closed set with finite one-dimensional Hausdorff measure.

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Vladimir Scheffer
    • 1
  1. 1.Department of MathematicsRutgers UniversityNew BrunswickUSA